# SDR DL757021358

- Difficulty date: November 22, 2002
- Submitted: November 25, 2002
- Operation: Air carrier
- Aircraft: N601DL
- Make and model: Boeing 757232
- Aircraft serial: 22808
- Aircraft time: 57,437 hours, 31,370 cycles
- Engine: Pwa PW2037
- Engine time: 51,090 hours, 27,372 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Condition: Out Of Adjust
- Location: Thrust Reverser
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ON INITIAL POWER APPLICATION FOR T/O LEFT ENGINE REVERSER LIGHT ILLUMINATED.  WITH POWER REDUCED LIGHT EXTINGUISHED.  DEACTIVATION PINS INST LOCKING T/REV IN FWD THRUST.  ADJUSTED RIGHT SIDE CENTER PROX SWITCH.
